The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Robust D-Stability Analysis for Affine Polynomial Matrices
Author(s): 
Pages: 732-735
Year: Issue:  6
Journal: TRANSACTIONS OF BEIJING INSTITUTE OF TECHNOLOGY

Keyword:  线性矩阵不等式多凸性D稳定性多项式矩阵;
Abstract: 研究仿射多项式矩阵的鲁棒D稳定性问题,该多项式矩阵仿射地依赖于独立摄动的不确定参数.提出了检验仿射多项式矩阵的鲁棒性D稳定的充分条件,研究的D域为复平面的左半平面上广义二阶线性矩阵不等式(LMI)域.采用线性矩阵不等式和多凸性处理方法,证明了该问题等价于线性矩阵不等式的可解性问题.最后,通过数值实例说明该方法的有效性.
Related Articles
No related articles found